About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 371806, 7 pages
http://dx.doi.org/10.1155/2013/371806
Research Article

An Extension of Modular Sequence Spaces

1Department of Mathematics, Gauhati University, Guwahati, Assam 781014, India
2Department of Mathematics, Faculty of Science, Taibah University, P.O. Box 30097, Almadinah Almunawwarah 41477, Saudi Arabia

Received 1 April 2013; Accepted 2 June 2013

Academic Editor: Jinde Cao

Copyright © 2013 Hemen Dutta and Iqbal H. Jebril. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hemen Dutta and Iqbal H. Jebril, “An Extension of Modular Sequence Spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 371806, 7 pages, 2013. doi:10.1155/2013/371806